# SDR 99ZZZX936

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1809L
- Make and model: Beech F33A
- Aircraft serial: CE639
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Flap Track
- Part number: 3511524710
- Condition: Worn
- Location: Rt Wing
- Part time: 1,995 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOTH LT AND RT INBOARD FLAP TRACK WORN BY FLAP ROLLERS INTO SIDE OF TRACK.  CANNOT BE PROPERLY DETECTED WITH FLAP INSTALLED.   FOURTH PAIR OF TRACKS IN LAST 5 INSPECTIONS (3 MONTHS) 2 PAIR WERE REPAIRABLE, THE OTHERS WERE REPLACED.  THE 5TH HAD LESS THAN 1,000 HOURS TT.
